# SDR AALA2018071199058

- Difficulty date: July 8, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 50,968 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED ON THE LEFT SIDE ABOVE THE AFT AIRSTAIRS, JUST FORWARD OF TAIL CONE EJECTION HANDLE COMPARTMENT.  THE AIRCRAFT WAS GROUNDED.  REPAIRED IAW 53-30-00-4 REPAIR 4.
